Approximate methods for stochastic eigenvalue problems

Research output: Contribution to journalArticleScientificpeer-review

Standard

Approximate methods for stochastic eigenvalue problems. / Hakula, H.; Kaarnioja, V.; Laaksonen, M.

In: Applied Mathematics and Computation, No. 267, 2015, p. 664-681.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{161f39eac3b64ddfae9befb6e08d2af6,
title = "Approximate methods for stochastic eigenvalue problems",
author = "H. Hakula and V. Kaarnioja and M. Laaksonen",
year = "2015",
doi = "10.1016/j.amc.2014.12.112",
language = "English",
pages = "664--681",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",
publisher = "Elsevier Inc.",
number = "267",

}

RIS - Download

TY - JOUR

T1 - Approximate methods for stochastic eigenvalue problems

AU - Hakula, H.

AU - Kaarnioja, V.

AU - Laaksonen, M.

PY - 2015

Y1 - 2015

U2 - 10.1016/j.amc.2014.12.112

DO - 10.1016/j.amc.2014.12.112

M3 - Article

SP - 664

EP - 681

JO - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

IS - 267

ER -

ID: 2028413